Alert archive / New Mexico / Red Flag Warnings in 2011

Red Flag Warning 62, NWS El Paso, TX

June 17, 20115 counties in New Mexico

NWS El Paso, TX issued this red flag warning at Jun 17, 2011, 8:14 AM MDT for 5 counties in New Mexico. It took effect at Jun 17, 2011, 2:00 PM MDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 17, 2011, 8:14 AM MDT (14:14 UTC)
In effect from
Jun 17, 2011, 2:00 PM MDT
Expired
Jun 17, 2011, 7:13 PM MDT
In force
5 hr
Issued by
NWS El Paso, TX

Counties Catron County, NM, Grant County, NM, Hidalgo County, NM, Luna County, NM, Sierra County, NM

The radar

The El Paso radar (KEPZ), 165 km from the middle of the area, began a volume at 14:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 2.2 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2011-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2011-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3932 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
-13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

969 
WWUS84 KEPZ 171414
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
814 AM MDT FRI JUN 17 2011

...CRITICAL FIRE CONDITIONS CONTINUE THROUGH THIS WEEKEND...

.COMPLEX UPPER LEVEL TROUGH PATTERN CONTINUES TO DEVELOP OVER THE
WESTERN STATES...AND WILL CARRY PACIFIC JET STREAM UNUSUALLY FAR
SOUTH FOR THIS TIME OF YEAR. THIS WILL STRENGTHEN WINDS ALOFT
OVER US INTO THE WEEKEND. IN A CONTINUED VERY DRY ATMOSPHERE...
EFFICIENT MIX DOWN OF THESE WINDS ALOFT TO THE SURFACE AND
DEVELOPMENT OF DEEPENING LEE SURFACE LOW PRESSURE OVER EASTERN
NEW MEXICO...WILL CONTRIBUTE TO STRENGTHENING 20 FOOT WINDS OVER
OUR REGION. LAST DISTURBANCE IN THIS PATTERN...IS EXPECTED TO
SWING THROUGH THE INTER MOUNTAIN WEST EARLY NEXT WEEK. AS A
RESULT...LOOK FOR BREEZY TO NEAR WINDY CONDITIONS FOR SOUTHWEST
AND SOUTH CENTRAL NEW MEXICO...AND FAR WEST TEXAS FOR THE NEXT
FEW DAYS.

NMZ112-113-180330-
/O.CAN.KEPZ.FW.A.0055.110617T1800Z-110618T0300Z/
/O.NEW.KEPZ.FW.A.0057.110619T1800Z-110620T0300Z/
/O.CON.KEPZ.FW.A.0056.110618T1800Z-110619T0300Z/
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
CAPITAN AND SACRAMENTO MOUNTAINS-
814 AM MDT FRI JUN 17 2011

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR
FIRE WEATHER ZONES 112 AND 113...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER
ZONES 112 AND 113...
...FIRE WEATHER WATCH IS CANCELLED  TODAY FOR STRONG WINDS AND LOW
HUMIDITY FOR FIRE WEATHER ZONES 112 AND 113...


* AFFECTED AREA...FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS
  AND SOUTHERN RIO GRANDE VALLEY. FIRE WEATHER ZONE 113 CAPITAN
  AND SACRAMENTO MOUNTAINS.

* WIND...SATURDAY...LOOK FOR 20 FOOT SUSTAINED WEST-SOUTHWEST
  WINDS 15 TO 25 MPH WITH OCCASIONAL GUSTS TO 35 MPH. ON SUNDAY
  WEST-SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO
  40 MPH.

* HUMIDITY...MINIMUM RELATIVE HUMIDITY SATURDAY WILL RANGE FROM 7
  TO 12 PERCENT...FALLING TO 5 TO 10 PERCENT ON SUNDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED. CHECK LOCAL LAND 
  MANAGEMENT AGENCIES FOR ANY FIRE RESTRICTIONS IN YOUR AREA.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

TXZ055-056-180330-
/O.CAN.KEPZ.FW.A.0055.110617T1800Z-110618T0300Z/
/O.NEW.KEPZ.FW.A.0057.110619T1800Z-110620T0300Z/
EL PASO-HUDSPETH-
814 AM MDT FRI JUN 17 2011

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER
ZONES 055 AND 056...
...FIRE WEATHER WATCH IS CANCELLED FOR STRONG WINDS AND LOW
HUMIDITY FOR FIRE WEATHER ZONES 055 AND 056...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
CANCELLED A FIRE WEATHER WATCH THAT WAS IN EFFECT FOR TODAY.
A NEW FIRE WEATHER WATCH HAS BEEN ISSUED FOR SUNDAY...WHICH
IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH EARLY SUNDAY EVENING.

* AFFECTED AREA...EL PASO AND HUDSPETH COUNTIES.

* WIND...SUSTAINED 20 FOOT WEST-SOUTHWEST WINDS WILL REMAIN BELOW
  20 MPH THIS AFTERNOON AND EARLY THIS EVENING...AS INCREASING
  CLOUD COVER OVERSPREADS FAR WEST TEXAS. HOWEVER CLOUDS SHOULD
  MOVE OUT OF THE AREA SUNDAY AFTERNOON...ALLOWING FOR SUSTAINED
  WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH.

* HUMIDITY...MINIMUM RELATIVE HUMIDITY SUNDAY WILL RANGE FROM 5
  TO 9 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED. CHECK LOCAL LAND 
  MANAGEMENT AGENCIES FOR ANY FIRE RESTRICTIONS IN YOUR AREA.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

NMZ110-111-180330-
/O.UPG.KEPZ.FW.A.0055.110617T1800Z-110618T0300Z/
/O.NEW.KEPZ.FW.W.0062.110617T2000Z-110618T0300Z/
/O.NEW.KEPZ.FW.A.0057.110619T1800Z-110620T0300Z/
/O.CON.KEPZ.FW.A.0056.110618T1800Z-110619T0300Z/
SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS-
814 AM MDT FRI JUN 17 2011

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM
MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE
WEATHER ZONES 110 AND 111...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR
FIRE WEATHER ZONES 110 AND 111...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER
ZONES 110 AND 111...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 9 PM MDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO
BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY
AFTERNOON THROUGH SUNDAY EVENING. THE FIRE WEATHER WATCH HAS BEEN
UPGRADED TO THIS RED FLAG WARNING.

* AFFECTED AREA...FIRE WEATHER ZONE 110...SOUTHWEST MOUNTAINS
  INCLUDING THE GILA AND ALDO LEOPOLD NATIONAL FORESTS. FIRE
  WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS.

* WIND...FRIDAY AND SATURDAY...LOOK FOR 20 FOOT WEST-SOUTHWEST
  WINDS 15 TO 25 MPH WITH OCCASIONAL GUSTS OVER 35 MPH. ON SUNDAY
  LOOK FOR WINDS 20 TO 30 MPH WITH OCCASIONAL GUSTS TO 45 MPH.

* HUMIDITY...MINIMUM RELATIVE HUMIDITY FRIDAY WILL RANGE FROM 3 TO
  7 PERCENT IN THE BOOTHEEL REGION...TO 5 TO 9 PERCENT ACROSS THE
  GILA NATIONAL FOREST. MIN RH WILL RISE A LITTLE SATURDAY...
  RANGING FROM 5 TO 7 PERCENT IN THE BOOTHEEL REGION...TO 8 TO 11
  PERCENT FOR THE GILA REGION. VALUES WILL FALL BACK 1 TO 3
  PERCENT ON SUNDAY. 

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED. CHECK LOCAL LAND 
  MANAGEMENT AGENCIES FOR ANY FIRE RESTRICTIONS IN YOUR AREA.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
TRIPOLI
1 follow-up statement
478 
WWUS84 KEPZ 180113
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
713 PM MDT FRI JUN 17 2011

...CRITICAL FIRE CONDITIONS CONTINUE THROUGH THIS WEEKEND...

.COMPLEX UPPER LEVEL TROUGH PATTERN CONTINUES TO DEVELOP OVER THE
WESTERN STATES...AND WILL CARRY PACIFIC JET STREAM UNUSUALLY FAR
SOUTH FOR THIS TIME OF YEAR. THIS WILL STRENGTHEN WINDS ALOFT
OVER US INTO THE WEEKEND. IN A CONTINUED VERY DRY ATMOSPHERE...
EFFICIENT MIX DOWN OF THESE WINDS ALOFT TO THE SURFACE AND
DEVELOPMENT OF DEEPENING LEE SURFACE LOW PRESSURE OVER EASTERN
NEW MEXICO...WILL CONTRIBUTE TO STRENGTHENING 20 FOOT WINDS OVER
OUR REGION. LAST DISTURBANCE IN THIS PATTERN...IS EXPECTED TO
SWING THROUGH THE INTER MOUNTAIN WEST EARLY NEXT WEEK. AS A
RESULT...LOOK FOR BREEZY TO NEAR WINDY CONDITIONS FOR SOUTHWEST
AND SOUTH CENTRAL NEW MEXICO...AND FAR WEST TEXAS FOR THE NEXT
FEW DAYS.

NMZ110-111-181400-
/O.CAN.KEPZ.FW.W.0062.000000T0000Z-110618T0300Z/
/O.CON.KEPZ.FW.A.0056.110618T1800Z-110619T0300Z/
/O.CON.KEPZ.FW.A.0057.110619T1800Z-110620T0300Z/
SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS-
713 PM MDT FRI JUN 17 2011

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR
FIRE WEATHER ZONES 110 AND 111...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE
WEATHER ZONES 110 AND 111...
...RED FLAG WARNING IS CANCELLED FOR STRONG WINDS AND LOW
HUMIDITY FOR FIRE WEATHER ZONES 110 AND 111...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
CANCELLED THE RED FLAG WARNING FOR THIS EVENING.

* AFFECTED AREA...FIRE WEATHER ZONE 110 SOUTHWEST MOUNTAINS. 
  FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS. 

* WIND...SATURDAY...LOOK FOR 20 FOOT WEST-SOUTHWEST WINDS 15 TO
  25 MPH WITH OCCASIONAL GUSTS OVER 35 MPH. ON SUNDAY LOOK FOR
  WINDS 20 TO 30 MPH WITH OCCASIONAL GUSTS TO 45 MPH.

* HUMIDITY...MINIMUM RELATIVE HUMIDITIES BOTH DAYS ARE EXPECTED TO
  RANGE FROM 5 TO 7 PERCENT IN THE BOOTHEEL REGION...TO 6 TO 10
  PERCENT FOR THE GILA REGION.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED. CHECK LOCAL LAND MANAGEMENT
  AGENCIES FOR ANY FIRE RESTRICTIONS IN YOUR AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

NMZ112-113-181400-
/O.CON.KEPZ.FW.A.0056.110618T1800Z-110619T0300Z/
/O.CON.KEPZ.FW.A.0057.110619T1800Z-110620T0300Z/
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
CAPITAN AND SACRAMENTO MOUNTAINS-
713 PM MDT FRI JUN 17 2011

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR
FIRE WEATHER ZONES 112 AND 113...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE
WEATHER ZONES 112 AND 113...

* AFFECTED AREA...FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS 
  AND SOUTHERN RIO GRANDE VALLEY. FIRE WEATHER ZONE 113 CAPITAN 
  AND SACRAMENTO MOUNTAINS. 

* WIND...SATURDAY...LOOK FOR 20 FOOT SUSTAINED WEST-SOUTHWEST
  WINDS 15 TO 25 MPH WITH OCCASIONAL GUSTS TO 35 MPH. ON SUNDAY
  WEST-SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS
  TO 50 MPH.

* HUMIDITY...MINIMUM RELATIVE HUMIDITY SATURDAY WILL RANGE FROM 9
  TO 13 PERCENT...FALLING TO 7 TO 11 PERCENT ON SUNDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED. CHECK LOCAL LAND 
  MANAGEMENT AGENCIES FOR ANY FIRE RESTRICTIONS IN YOUR AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

TXZ055-056-181400-
/O.CON.KEPZ.FW.A.0057.110619T1800Z-110620T0300Z/
EL PASO-HUDSPETH-
713 PM MDT FRI JUN 17 2011

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE
WEATHER ZONES 055 AND 056...

* AFFECTED AREA...FIRE WEATHER ZONE 055 EL PASO...FIRE WEATHER 
  ZONE 056 HUDSPETH. 

* WIND...SUNDAY AFTERNOON...SUSTAINED WINDS OF 20 TO 30 MPH WITH
  GUSTS TO 45 MPH.

* HUMIDITY...MINIMUM RELATIVE HUMIDITY SUNDAY WILL RANGE FROM 5 
  TO 9 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED. CHECK LOCAL LAND 
  MANAGEMENT AGENCIES FOR ANY FIRE RESTRICTIONS IN YOUR AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
JMG

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Jun 17, 4:54 AM MDT, 3 hours 20 minutes earlier.

Area forecast discussion, Jun 17, 4:54 AM MDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
454 AM MDT FRI JUN 17 2011

.SYNOPSIS...
MORE SUNNY...HOT...AND WINDY WEATHER TODAY THROUGH THE WEEKEND.
WE'LL SEE SLIGHTLY COOLER TEMPERATURES FOR THE MIDDLE PART OF
NEXT WEEK. WE WILL SEE CONTINUED DRY AND WARM WEATHER THROUGH THE
END OF NEXT WEEK.

&&

.DISCUSSION...
WHAT CAN I SAY...MORE OF THE SAME. WE WILL CONTINUE TO SEE
HOT...DRY AND BREEZY TO WINDY CONDITIONS TODAY...TOMORROW...SUNDAY
AND EVEN INTO MONDAY. A VERY SPRING LIKE PATTERN (EXCEPT FOR THE
TEMPERATURES) HAS RETURNED TO THE AREA. WE WILL SEE A STRONG
SOUTHWEST FLOW ACROSS THE REGION TODAY THROUGH SUNDAY AS WE RETURN
OUR GAZE TO THE WEST AS WE WAIT FOR AN APPROACHING UPPER LEVEL
TROUGH. THIS SOUTHWEST FLOW WILL HELP DEVELOP A SURFACE TROUGH
OVER THE TEXAS PANHANDLE WHICH WILL LEAD TO A STRENGTHENING
SURFACE PRESSURE GRADIENT. AS WAS THE CASE FOR MUCH OF MARCH AND
APRIL THIS SURFACE GRADIENT WILL HELP STRENGTHEN OUR AFTERNOON
WINDS. WE WILL SEE BREEZY TO WINDY CONDITIONS DEVELOP THIS
AFTERNOON. ON SATURDAY THE LEE SIDE TROUGH WILL NOT BE AS STRONG
SO WINDS SHOULD STAY IN THE BREEZY CATEGORY. ON SUNDAY THE UPPER
LEVEL TROUGH BEGINS TO APPROACH THE AREA. AS IS USUAL FOR
SPRING...BUT NOT FOR MID JUNE THE TROUGH WILL STAY NORTH...KEEP US
DRY AND GIVE US ANOTHER WINDY AFTERNOON ON SUNDAY. THE UPPER
TROUGH WILL BE SLOW TO PASS SO OUR BREEZY TO WINDY CONDITIONS WILL
LINGER INTO THE FIRST PART OF MONDAY. AS THE TROUGH SWINGS BY IT
WILL BRING A BIT OF COOLER AIR ALONG WITH...DON'T GET YOUR HOPES
TO HIGH...OUR AFTERNOON HIGHS WILL CONTINUE TO RUN ABOVE NORMAL.
FOR THE MIDDLE PART OF NEXT WEEK THROUGH THE END OF NEXT
WEEK...THE DRY LINE WILL TRY TO PUSH INTO THE REGION EACH DAY. THE
GFS INDICATES THAT WE COULD SEE SOME CONVECTION EAST OF THE RIO
GRANDE ON WEDNESDAY AND THURSDAY...BUT THE ECMWF AND DGEX KEEPS
THE DEEPER MOISTURE JUST TO OUR EAST. CONSIDERING HOW THIS YEAR
HAS GONE SO FAR...I HAVE KEPT THE POPS OUT OF THE FORECAST FOR
NOW. ALL THE EXTENDED MODELS INDICATE THAT THE UPPER RIDGE WILL
REFORM TO OUR WEST FOR THE END OF NEXT WEEK WHICH WOULD AGAIN
CONTINUE OUR SUNNY...DRY AND HOT WEATHER.

LOOKING AT TEMPERATURES...FOR TODAY AND SATURDAY WE WILL SEE HIGHS
RUNNING NINE TO ELEVEN DEGREES ABOVE NORMAL. FOR SUNDAY WE WILL
SEE EVEN WARMER CONDITIONS WITH HIGHS RUNNING TEN TO TWELVE
DEGREES ABOVE NORMAL. MONDAY'S HIGHS WILL START A WEAK COOLING
TREND AS OUR HIGHS WILL RUN EIGHT TO TEN DEGREES ABOVE NORMAL. FOR
TUESDAY THROUGH THURSDAY NEXT WEEK WE WILL SEE HIGHS "ONLY" RUNNING
FIVE TO EIGHT DEGREES ABOVE NORMAL.

&&

.AVIATION...17/12Z-18/12Z
GENERALLY VFR CONDITIONS EXPECTED FOR THE NEXT 24 HOURS. SURFACE
WINDS WILL AGAIN INCREASE AND BECOMING WINDY BY THIS AFTERNOON. WE
WILL SEE WINDS OF 26020G30KT LATER TODAY. WE MAY SEE BRIEF AREAS
OF BLOWING DUST. ALSO THERE WILL BE A POTENTIAL TO SEE MORE AREAS
OF SMOKE DUE TO THE FIRES IN ARIZONA AND NORTHERN MEXICO. SMOKE
CONCENTRATIONS WILL GROW STRONGER THE FURTHER WEST TOWARD THE AZ/NM
BORDER YOU GO. THERE WILL BE SOME CLOUDS TODAY...BUT CEILINGS WILL
GENERALLY REMAIN UNLIMITED. WINDS AND HEAT WILL CONTINUE INTO THE
WEEKEND.

&&

.FIRE WEATHER...
I WISH I COULD OFFER SOME RELIEF TO THE FIRE COMMUNITY...BUT NONE
IS TO BE FOUND. TODAY AN APPROACHING UPPER LEVEL TROUGH WILL GIVE
US YET ANOTHER WINDY...DRY AND HOT AFTERNOON. WE WILL REACH RED
FLAG CONDITIONS FOR MOST LOCATIONS BY EARLY AFTERNOON. MORE WIND
AND CONTINUED DRY CONDITIONS ARE EXPECTED SATURDAY...SUNDAY AND
EVEN INTO MONDAY. MIN RH'S WILL CONTINUE IN THE SINGLE
DIGITS...WITH VERY POOR RH RECOVERIES EACH MORNING. WE WILL SEE
SLIGHTLY COOLER WEATHER AFTER MONDAY...BUT TEMPERATURES WILL
CONTINUE TO RUN ABOVE NORMAL. BY THE END OF NEXT WEEK UPPER LEVEL
HIGH PRESSURE TO OUR WEST WILL CONTINUE TO KEEP US SUNNY...WARM
AND DRY.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                102  76 101  75 103 /   0   0  10  10  10
SIERRA BLANCA TX        98  68  97  67  99 /   0   0  10  10  10
LAS CRUCES             100  69  99  69 101 /   0   0  10  10   0
ALAMOGORDO              98  68  97  67  99 /   0   0  10  10   0
CLOUDCROFT              79  46  78  46  80 /   0   0  10  10   0
TRUTH OR CONSEQUENCES   99  68  98  67 100 /   0   0   0   0   0
SILVER CITY             90  57  89  56  91 /   0   0   0   0   0
DEMING                 100  69 100  68 102 /   0   0   0   0   0
LORDSBURG              100  68  99  66 101 /   0   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM NOON MDT TODAY THROUGH THIS EVENING FOR
     NMZ110>113.

     FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
     EVENING FOR NMZ110>113.

TX...FIRE WEATHER WATCH FROM NOON MDT TODAY THROUGH THIS EVENING FOR
     TXZ055-056.

&&

BRICE
Hazardous weather outlook, Jun 16, 11:38 AM MDT, 20 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1138 AM MDT THU JUN 16 2011

NMZ022>025-030>032-TXZ055-056-171745-
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
1138 AM MDT THU JUN 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. TEMPERATURES WILL
BE 5 TO 7 DEGREES ABOVE NORMAL...AND SOME AREAS WILL EXPERIENCE
SMOKE ISSUES FROM WILDFIRES IN THE REGION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SMOKE FROM
WILDFIRES IN EASTERN ARIZONA AND NORTHERN MEXICO WILL CONTINUE TO
IMPACT THE AREA AT TIMES THROUGH THE PERIOD. TEMPERATURES WILL BE
WELL ABOVE NORMAL AS WELL. THERE IS A SLIGHT THREAT OF DRY
THUNDERSTORMS ON THE WEEKEND...WITH DRY LIGHTNING AND DRY
MICROBURSTS POSSIBLE FROM ANY STORMS THAT DO DEVELOP.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FAUSETT

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 8:14 AM MDTFire Weather WatchEPZCatron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more30 hr

Nearby

Red Flag Warnings in New Mexico, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.